Some Estimates for Plane Cuspidal Curves

S. Y. Orevkov; M. G. Zaidenberg

Cours de l'institut Fourier (1993)

  • Volume: S24, page 93-116

How to cite


Orevkov, S. Y., and Zaidenberg, M. G.. "Some Estimates for Plane Cuspidal Curves." Cours de l'institut Fourier S24 (1993): 93-116. <>.

author = {Orevkov, S. Y., Zaidenberg, M. G.},
journal = {Cours de l'institut Fourier},
language = {eng},
pages = {93-116},
publisher = {Institut des Mathématiques Pures - Université Scientifique et Médicale de Grenoble},
title = {Some Estimates for Plane Cuspidal Curves},
url = {},
volume = {S24},
year = {1993},

AU - Orevkov, S. Y.
AU - Zaidenberg, M. G.
TI - Some Estimates for Plane Cuspidal Curves
JO - Cours de l'institut Fourier
PY - 1993
PB - Institut des Mathématiques Pures - Université Scientifique et Médicale de Grenoble
VL - S24
SP - 93
EP - 116
LA - eng
UR -
ER -


  1. [A] S.S. Abhyankar, "Expansion technique in algebraic geometry", Tata Inst. Fund. Res., Bombay, 1977 MR542446
  2. [D] A. Degtyarev, Isotopy classification of complex plane projective curves of degree 5, Leningrad (St. Petersburg) Math. J.1 (1989), 881-904 Zbl0725.14025MR1027461
  3. [EN] D. Eisenbud, W.D. Neumann, "Three-dimensional link theory and invariants of plane curve singularities". Ann.Math.Stud.110, Princeton Univ. Press., Princeton1985 Zbl0628.57002MR817982
  4. [Fu] T. Fujita, On the topology of non-complete algebraic surfaces, J. Fac. Sci. Univ.Tokyo (Ser 1A), 29 (1982), 503-566 Zbl0513.14018MR687591
  5. [G] D.A. Gudkov, On the curve of 5th order with 5 cusps, Func. Anal. Appl.16 (1982), 201-202 Zbl0529.14019MR674012
  6. [H] F. Hirzebruch, Singularities of algebraic surfaces and characteristic numbers, The Lefschetz Centennial Conf. Part.I (Mexico City1984), Contemp.Math.58 (1985), 141-155Amer. Math. Soc, Providence Zbl0601.14030MR860410
  7. [KNS] R. Kobayashi, S. Nakamura, F. Sakai, A numerical characterization of ball quotients for normal surfaces with branch loci, Proc. Japan Acad. Ser. A Math.Sci.65 (1989), 238-241 Zbl0704.53053MR1030189
  8. [LZ] V. Lin, M. Zaidenberg, On the number of singular points of a plane affine algebraic curve , Lecture Notes in Math.1043 (1984), 662-663 
  9. [MS] T. Matsuoka, F. Sakai, The degree of rational cuspidal curves, Math. Ann.285 (1989), 233-247 Zbl0661.14023MR1016092
  10. [Mil] J. Milnor, "Singular points of complex hypersurfaces", Ann.Math.Stud.61, Princeton Univ. Press, Princeton, 1968 Zbl0184.48405MR239612
  11. [Miy] Y. Miyaoka, The minimal number of quotient singularities on surfaces with given numerical invariants. Math. Ann.268 (1984), 159-171 Zbl0521.14013MR744605
  12. [N] M. Namba, "Geometry of projective algebraic curves", M. Dekker, New York, Basel, 1984 Zbl0556.14012MR768929
  13. [NR] W. Neumann, L. Rudolph, Unfoldings in knot theory, Math. Ann.278 (1987), 409-439. Zbl0675.57010MR909235
  14. W. Neumann, L. Rudolph, Corrigendum, ibid 282 (1988), 349-351 Zbl0675.57011MR963022
  15. [OZ] S. Yu. Orevkov, M.G. Zaidenberg, Some estimates for plane cuspidal curves, Max-Planck-Institute of Mathematics, Bonn, Preprint MPI/92-63 (1992), 1-13 
  16. [Sa] F. Sakai, Singularities of plane curves, Preprint (1991), 1-10 Zbl0939.14011MR1225599
  17. [Sh1] E. Shustin, Real plane algebraic curves with prescribed singularities, Topology32 (1993), 845-856 Zbl0845.14017MR1241875
  18. [Sh2] E. Shustin, Real plane algebraic curves with many singularities, Proc. Intern. Conf. Real Algebraic Geometry, Rennes, June 24-29, 1991 Zbl0786.14035MR1226269
  19. E. Shustin, Real plane algebraic curves with many singularities, Lect. Notes Math.1524, Springer, 1992, 389-401 Zbl0786.14035MR1226269
  20. [U] T. Urabe, Singularities in a certain class of quartic surfaces and sextic curves and Dynkin graphs, Canadian Math. Soc. Conf. Proc.6 (1986), 477-497 Zbl0597.14032MR846037
  21. [W] I. Wakabayashi, On the logarithmic Kodaira dimension of the complement of a curve in P 2 , Proc. Japan Acad. Ser. A Math.Sci.54 (1978), 157-162 Zbl0404.14009MR498590
  22. [Wal] R.J. Walker, "Algebraic curves", Princeton Univ. Press, Princeton, 1950 Zbl0039.37701MR33083
  23. [Wall1] C.T.C. Wall, Geometry of quartic curves. Europeen Singularity Project, Preprint No. 57, Liverpool (1994), 1-18 Zbl0863.14018MR1317486
  24. [Wall2] C.T.C. Wall, Highly singular quintic curves, Europeen Singularity Project, Preprint No. 58, Liverpool (1994), 1-36 Zbl0868.14015MR1357043
  25. [Y1] H. Yoshihara, Plane curves whose singular points are cusps,Proc. Amer. Math. Soc.103 (1988), 737-740 Zbl0698.14021MR947648
  26. [Y2] H. Yoshihara, Plane curves whose singular points are cusps and triple coverings of P 2 , Manuscr. Math.64 (1989), 169-187 Zbl0708.14017MR998484
  27. [Z] M.G. Zeuthen, Sur les différentes formes des courbes planes du quadrième ordre, Math. Ann. (1893), 408-432 JFM06.0367.01

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.